# SDR DALA100313249

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 51,400 hours, 22,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND ROW 20 EMERGENCY LIGHT INOPERATIVE.  MX REPLACED SEAT MOUNT EMERGENCY AISLE LIGHT AND OPS CHECK WAS OK.  ACFT WAS RETURNED TO SERVICE.
